# SDR CALA0500229

- Difficulty date: July 21, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 20,625 hours, 6,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ON SEATS AND OVERHEAD WERE FOUND INOPERATIVE DURING AN "S" CHECK AT SNA. THE FORWARD AND AFT GALLEY EMERGENCY BATTERY PACKS WERE REMOVED AND REPLACED IAW MM 33-51-00.
